# SDR UPS97823003

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Open Hole
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, HOLE IN FRAME F/S 1340 AT LONGERON 6R.  PLUGGED 2 HOLES IN FRAME, FABRICATED AND INSTALLED REPAIR ANGLE IAW DHC SK-894-629 (REF UPS ENRG FILE NR DC8-53-1796) AND SRM 51-1-20D.
